How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28277
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I received a sinus cocktail shot at about 1000 am this morning. It is now 8pm. I just got

Customer Question

I received a sinus cocktail shot at about 1000 am this morning. It is now 8pm. I just got out of the bathtub and got a quick dizzy feeling and my heart started racing. I also have anxiety attacks, but this felt very different. I took my blood pressure and it was 152/64, HR 121. Minutes later after lying down it was 127/68, HR 110. It has been about 10 minutes and now is 118/65, HR 99. The machine never read an irregular rhythm. Can a steroid shot cause this? I also take 5 mg amlopine for hypertension related to anxiety.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Yes steroid shot can cause this as side effect.
Steroids used for injection are stronger and can last for more than 24 hours.
Some people are more sensitive to the side effects.
Your blood pressure and heart rate are elevated as a result of that.
They are not that high.
And should come down gradually.
You should amlodipine as usual.
Chamomile tea can be tried for calming effect.
Please also discuss with your doctor.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****